Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

somehelp123

Member
  • Total Reviews

    0
  • Content Count

    92
  • Joined

  • Last visited

Community Reputation

8 Neutral

About somehelp123

  • Rank
    Junior Member

Recent Profile Visitors

2301 profile views
  1. Hey all, Haven't posted on the forum in a long time. I caved in and finally started accutane. I am one month and 3 weeks into my course. Started at 40 mg the first month and started 60 mg my second. I will begin 80 mg for months 3,4,5. For some reason, my face just started to explode with cysts in the past week... I have no idea why, it's absolutely ridiculous... In the past 2 weeks I stared to eat paleo/primal... The only dairy I consume is grass fed butter and a whey protein purchase off o
  2. Hey man I feel your pain... I know how it is to just want to hide and not look at anyone. But dude, this way of thinking is not healthy. If I were you, I'd start working out. Just to release some anger and built up stress. Join a gym or start doing home workouts. I feel for you bro, trust me when I say I know how you feel.
  3. Hi guys, Sorry if this questioned was asked in a previous post. I want to start taking this particular cod liver oil for my cystic acne. 1 tsp of this oil has only 400 mg of epa, 2000 mg of epa is recommended for anti-inflammatory effects. This means I need to take 5 tsp of cod liver oil to get the recommended amount. The only problem is, with each tsp I am getting 850 iu's of vitamin A and 400 iu's of vitamin D. Am I likely to be safe taking 5 tsp everyday? Just wondering what your guys's t
  4. Seriously? You think accutane cures your acne? I'm assuming this is what you are talking about. You are telling her to find what is causing her acne from inside...you do realize that accutane doesn't address what is causing acne in a person. It just reduces your sebaceous gland secretions which reduces your pores from clogging...
  5. Thank you again for your help. I only use AHA 2-3 times a week only at night. Just a pea size amount. I would never use it twice a day. Like I said before, I broke out again yesterday so I had to ramp the bp back up. I guess I'll have to deal with nasty red skin until my face completely clears....just embarrassing especially when I'm 25 :/
  6. Thank you for your reply. I really do not know what to do. I don't want to reduce the amount of BP anymore because I know the acne will come back. I actually woke up with 2 cysts this morning, so I feel like I need to ramp up the BP again. Could the AHA+ be causing the redness or is most likely the BP? I am using AHA mainly 2 times a day without mixing it with the normal moisturizer because I feel like when I mix it with the moisturizer it causes me to breakout. Does using the AHA in th
  7. Hello Friends, I am 2 months in the regimen. I am pretty clear for the most part, the only problem that I am having is redness. I have no burning whatsoever and my dryness has subsided. I do not know how to reduce the redness that I am experiencing. I reduced my BP to only little over a pea-sized amount 2x a day. This, for the most part, has kept me clear. Even so, the redness is still encompassing the areas where I only apply BP. It is quite embarrassing because the skin around my eyes, where
  8. Ok so I know nothing about make-up because a guy, but here is my two cents. I could see how make-up could cause a breakout while playing sports or working out, here is why. Obviously we all sweat when running or getting our heart rates up. If your skin cannot produce sweat because it is blocked by something external (in your case make-up) it'll end up clogging your pores instead. Maybe you should experiment with not using make-up for a month and see how that goes. Again, I know nothing about mak
  9. thanks for the reply would you recommend using AHA+ 2-3 times a week with moisturizer when introducing it to your skin?
  10. Hi all, I just added AHA+ into the regimen; I used1/2 moisturizer and 1/2 AHA+. I woke up this morning with a nasty cyst on my cheek. I haven't had a cyst like this in months. I just wanted to know if anyone has experience increased breakouts with AHA+ when first adding it to the regimen? I would assume this is normal because tazorac does the same thing. I don't know though, any tips or advice? thanks
×